Some estimates of Littlewood-Paley type operators in arithmetic
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 493-502
Printed December 1, 2007
Yong-Cheol Kim
Korea University
Abstract : We prove that certain square functions of Littlewood-Paley type satisfy certain mapping properties on $L^q({\mathbb Q}_p^d)$.
Keywords : Lilltlewood-Paley operators, $p$-adic vector space, Haar measure
MSC numbers : 11S80, 11K70, 11E95
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd